Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

what are the extra bumps of skin on my face ?

i have been using retina A and BenzaClin on my face since stoping birth control (due to migraines). I only use it every other day because my skin is dry and sensitive. I have noticed I have extra bumps of skin all over my cheek and jaw line. They are not pimples or blackheads but extra skin some big some small no all round.. what is this? I use spectro gel face wash and cetaphil for face cream.. Im concerned about all these bumps :(
Asked On : Sun, 12 Jun 2011
Answers:  2 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
it may be due to hormonal cause
it look like white heads-type of acne
u can apply benzaclin gel over it
better to consult dermatologist .
continue cetaphil and spectro gel
avoid applying any other cream over it
adaferin at night may be useful ,but to be apply after examination only.
Answered: Thu, 30 Jun 2011
I find this answer helpful
  User's Response
hello dear, looks like epidermal cyst, nothing to worry.
u can try homoeop[athic medicines, very helpful.
It will also control your hormonal im balance which could be one of the reasons for such bumps.
Answered: Thu, 30 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor